홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2002 / vol.5 / no.2)
Ruled surfaces and their Gauss maps in Lorentz-Minkowski spaces
Young Ho Kim
Pages. 97-104     



We examine the ruled surfaces in Lorentz-Minkowski spaces with
finite type Gauss map or with pointwise 1-type Gauss map.



1. Introduction
2. Preliminaries
3. Submanifolds in Euclidean space with finite type Gauss map
4. Gauss map of submanifolds in pseudo-Euclidean space



ruled surface, finite type Gauss map, extended $B$-scroll, generalized $B$-scroll, Lorentz-MInkowski space



53B25, 53C40